MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQUE INDICATOR WRENCH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQUE INDICATOR WRENCH
Model Number 388.134
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, during evaluation at service and repair, the torque indicator wrench has failed in calibration.There was no patient involvement.This report is for one (1) torque indicator wrench.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Service & repair evaluation: during evaluation at service and repair, repair technician reported the torque indicator wrench has failed in calibration.Torque test failed low is the reason for repair.The cause of the issue is unknown.The item will be repaired per the inspection sheet and upon passing synthes final inspection, will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 10.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot.Part number: 388.134.Synthes lot number: 7416645.Supplier lot number: n/a.Release to warehouse date: sep 11, 2013.Expiration date: n/a.Supplier: (b)(4).No ncrs were generated during production.Device history review.Review of the device history record showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TORQUE INDICATOR WRENCH
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9262708
Report Number2939274-2019-61881
Device Sequence Number1879580
Product Code HXC
UDI-Device Identifier10705034772004
UDI-Public(01)10705034772004
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.134
Device Catalogue Number388.134
Device Lot Number7416645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer10/15/2019
12/04/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date11/14/2019
12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1